question-icon

What causes constant cough, breathlessness and wheezing?

default
Posted on Thu, 5 Jan 2017
Question: I have been coughing for over a month. It started out as a standard bronchitis and sinus infection, but the coughing won't stop. Now I have a pain in my right Scapula area, and felt rather light headed about 1 hr ago. I should add my Mother passed away this morning,. So I know that's added stress.
doctor
Answered by Dr. Shashi Dangwal (2 hours later)
Brief Answer:
It could be aresult of reactive airways.

Detailed Answer:

Hello Dear,

You have not given many details about your ailment. Are you a known asthmatic or do you have any allergies like that to dust and smoke? Are you a smoker?

As of now, it appears to be a case of reactive airways disease where in the airways become hypereactive after an attack of bronchitis or any other infection. Here patient has cough and or breathlessness and wheezing.

You may take nebulization with duolin and budecort and a tablet of montair lc daily. In addition you may take symbicort inhaler. I hope your BP medicine does not belong to ACE inhibitor group as these medicines are known to cause cough.

If cough persists, consult your local pulmonologist for a complete evaluation.

Take care.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Shashi Dangwal

Pulmonologist

Practicing since :1979

Answered : 1126 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes constant cough, breathlessness and wheezing?

Brief Answer: It could be aresult of reactive airways. Detailed Answer: Hello Dear, You have not given many details about your ailment. Are you a known asthmatic or do you have any allergies like that to dust and smoke? Are you a smoker? As of now, it appears to be a case of reactive airways disease where in the airways become hypereactive after an attack of bronchitis or any other infection. Here patient has cough and or breathlessness and wheezing. You may take nebulization with duolin and budecort and a tablet of montair lc daily. In addition you may take symbicort inhaler. I hope your BP medicine does not belong to ACE inhibitor group as these medicines are known to cause cough. If cough persists, consult your local pulmonologist for a complete evaluation. Take care.